MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTION®MP TIB KEELED NONPOR SIZE 6 STANDARD LEF; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. EVOLUTION®MP TIB KEELED NONPOR SIZE 6 STANDARD LEF; KNEE COMPONENT
Model Number ETPKN6SL
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 07/05/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, complete femoral and tibial bipolar loosening, major osteolysis of the femoral epiphysis and metaphysis preserving the corticals, abundant fibrinous tissue, diffuse deposits of intra-osseous and intra-articular fibrin.Less osteolysis at the tibial level.No issue with the patella.
 
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.

Brand Name
EVOLUTION®MP TIB KEELED NONPOR SIZE 6 STANDARD LEF
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key15158857
Report Number3010536692-2022-00268
Device Sequence Number20222185
Product Code HRY
UDI-Device IdentifierM684ETPKN6SL1
UDI-PublicM684ETPKN6SL1
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K093552
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberETPKN6SL
Device Catalogue NumberETPKN6SL
Device Lot Number1623304
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/13/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2022
Supplement Date Received by Manufacturer07/13/2022
Initial Report FDA Received Date08/03/2022
Supplement Report FDA Received Date09/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale
Patient Weight85 KG